Über einige Ringklassen
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 39-60
@article{RSMUP_1990__84__39_0,
     author = {Streb, Walter},
     title = {\"Uber einige Ringklassen},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {39-60},
     zbl = {0758.16012},
     mrnumber = {1101281},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1990__84__39_0}
}
Streb, Walter. Über einige Ringklassen. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 39-60. http://www.numdam.org/item/RSMUP_1990__84__39_0/

[1] H. Abu-Khuzam, A commutativity theorem for periodic rings, Math. Japonica, 32, 1 (1987), pp. 1-3. | MR 886192 | Zbl 0609.16020

[2] H. Bell, On commutativity and structure of periodic rings, Math. J. Okayama, 27 (1985), pp. 1-3. | MR 833444 | Zbl 0604.16026

[3] I.N. Herstein, Noncommutative Rings, Math. Ass. of America, Washington (1968). | MR 227205 | Zbl 0874.16001

[4] I.N. Herstein, On the hypercenter of a ring, J. Algebra, 36, 1 (1975) pp. 151-157. | MR 371962 | Zbl 0313.16036

[5] S. Lang, Algebra, Addison-Wesley Publishing Company, New York (1965). | MR 197234 | Zbl 0193.34701

[6] R.S. Pierce, Associative Algebra, Springer-Verlag, New York (1982). | MR 674652 | Zbl 0497.16001

[7] L.H. Rowen, Polynomial Identities in Ring Theory, Academic Press, New York (1980). | MR 576061 | Zbl 0461.16001

[8] W. Streb, Zur Struktur nichtkommutativer Ringe, Math. J. Okayama, 31 (1989), pp. 135-140. | MR 1043356 | Zbl 0702.16022

[9] W. Streb, Über einen Satz von Herstein und Nakayama, Rend. Sem. Mat. Univ. Padova, 64 (1981), pp. 159-171. | Numdam | MR 636633 | Zbl 0474.16024

[10] H. Komatsu - H. Tominaga, Some commutativity theorems for left s-unital rings, Resultate Math., 15 (1989), pp, 335-342. | MR 997069 | Zbl 0678.16027

[11] H. Komatsu - H. Tominaga, Chacron's condition and commutativity theorems, Math. J. Okayama, 31 (1989), pp. 101-120. | MR 1043353 | Zbl 0705.16023